# SDR AALA202510133969

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 33,213 hours, 13,538 cycles
- Engine: Iae V2533A5
- Engine time: 41,316 hours, 17,086 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 1 FAILURE AT 300 FEET DEPARTING KDFW. HEARD LOUD BANG WHEN IT FAILED. CREW RETURNED TO DFW WITH AN UNEVENTFUL LANDING.  SIGNIFICANT ENGINE DAMGE WAS IDENTIFIED EGT EX CEED 883 DEG.  MAINTENANCE REPLACED NR 1 ENGINE IAW JC 26L40071004.
